# SDR UIEA2021042200960

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,805 hours, 17,126 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Indication
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEN FIELD ILLUMINATED( CYCLED L/H GEN FIELD & RESET FIELD REF AMM 24-22-02. OPS CHECK GOOD, NO ACTIVE FAULTS NOTED. )
